# SDR 02FDEA00317

- Difficulty date: May 7, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 329 FRAME DENTED AT BS 950F BETWEEN STR 26 & 25 LT.     R&R FRAME IAW SRM   51-40-03 FIG 1.
